Jun 25, 2008
Hi Again, Doctor KH, I hope you are aware of the actual value of your expertise & answers. This forum and the information you provide is nothing short of gods gift.
My question, recently my feet & sometimes my hands get very cold & tingly. Generally more noticeable after taking my Atripla but as time passes much more constant. Going for a walk seems to relieve all foot symtoms and warms them right up. Stretching and moving my hands lots seems to help the upper extremities. Is this common for just poor circulation or can it be the start of Peripheral Neuropathy?
May the universe bless you with all that you desire.
Response from Dr. Henry
The symptoms as you describe them would be unusual to be due to peripheral neuropathy from the Atripla. A good general medical evaluation (history and physical)is recommended to assess other possible causes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Many Times Should You Get A Hepatitis B Vaccine?
- Yeast Infection After Vaginosis
- When Should You Get Tested For Chlamydia Again After Treatment?
- What Is The Difference Between Genital Warts And Genital Herpes?
- What Does A Herpes Bump Look Like?
- What Can Cause A False Positive For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.